Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
This article is available for purchase or by subscription. See below.
Nonsmoothable group actions on spin $4$–manifolds

Kazuhiko Kiyono

Algebraic & Geometric Topology 11 (2011) 1345–1359

We show that every closed, simply connected, spin topological 4–manifold except S4 and S2 × S2 admits a homologically trivial, pseudofree, locally linear action of p for any sufficiently large prime number p which is nonsmoothable for any possible smooth structure.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

nonsmoothable group action, spin $4$–manifold, $G$–index of Dirac operator, $10/8$–theorem
Mathematical Subject Classification 2000
Primary: 57M60
Secondary: 57R57
Received: 26 April 2010
Revised: 22 February 2011
Accepted: 16 March 2011
Published: 14 May 2011
Kazuhiko Kiyono
Graduate School of Mathematical Sciences
The University of Tokyo
3-8-1 Komaba Meguro-ku
Tokyo 153-8914